Spread options, exchange options, and arithmetic Brownian motion
Geoffrey Poitras ()
Journal of Futures Markets, 1998, vol. 18, issue 5, 487-517
References: Add references at CitEc
Citations: View citations in EconPapers (16) Track citations by RSS feed
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:wly:jfutmk:v:18:y:1998:i:5:p:487-517
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0270-7314
Access Statistics for this article
Journal of Futures Markets is currently edited by Robert I. Webb
More articles in Journal of Futures Markets from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().